Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

When I stand up too quickly sometimes get a brief headache and see stars

When I stand up too quickly sometimes get a brief headache and see stars. Female, 17, slender, I am getting headaches when I stand up. They are brief, 30 sec to a few minutes. I also start seeing stars, sometimes when I get up but also when I am sitting in class. It is occurring more frequently.
Asked On : Sun, 6 Mar 2011
Answers:  4 Views:  1278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello dear, u need to kindly visit a physician, because such episodes may also occur in petitmal epilepsy.If it is vertigo, there r many causes of it, from simple anaemia to CNS disorders.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi ! welcome to healthcare magic
The postural syncopic attack may be due to low blood pressure, anaemia, i.e lack of proper oxygenation to your brain tissue. please check with your doctor for final diagnosis.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Mahendra K Shah's  Response
Hi, You may be having vertigo. See your doctor and get yourself treated.
Answered: Sun, 6 Mar 2011
I find this answer helpful
  User's Response
Dear AD, Welcome to healthcaremagic!
Symptoms you have described are non-specific but you are slender also. Probably you suffer from syncope (due to decreased blood supply to brain), or postural hypotension (low BP). Please consult a physician. Vertigo & epilepsy are less likely causes but still can be ruled out by proper evaluation.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor